American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 111 found      Go to page: 1 2 3 4

[61] Patrick Dehornoy. A canonical ordering for free self-distributive systems . Proc. Amer. Math. Soc. 122 (1994) 31-36. MR 1191866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Franklin D. Tall. Topological applications of generic huge embeddings . Trans. Amer. Math. Soc. 341 (1994) 45-68. MR 1223302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Menachem Magidor and Saharon Shelah. When does almost free imply free? (For groups, transversals, etc.) . J. Amer. Math. Soc. 7 (1994) 769-830. MR 1249391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] D. A. Martin and J. R. Steel. Iteration trees . J. Amer. Math. Soc. 7 (1994) 1-73. MR 1224594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Franklin D. Tall. $\sigma$-centred forcing and reflection of (sub)metrizability . Proc. Amer. Math. Soc. 121 (1994) 299-306. MR 1179593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Alan Mekler, Saharon Shelah and Jouko Väänänen. The Ehrenfeucht-Fra\"\i ss\'e-game of length $\omega\sb 1$ . Trans. Amer. Math. Soc. 339 (1993) 567-580. MR 1191613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] James Cummings. A model in which GCH holds at successors but fails at limits . Trans. Amer. Math. Soc. 329 (1992) 1-39. MR 1041044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] W. J. Mitchell. On the singular cardinal hypothesis . Trans. Amer. Math. Soc. 329 (1992) 507-530. MR 1073778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] William J. Mitchell. Definable singularity . Trans. Amer. Math. Soc. 327 (1991) 407-426. MR 1036006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Adam Krawczyk and Piotr Zakrzewski. Extensions of measures invariant under countable groups of transformations . Trans. Amer. Math. Soc. 326 (1991) 211-226. MR 998127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Lee Stanley, Dan Velleman and Charles Morgan. $\omega\sb 3\omega\sb 1\to (\omega\sb 3\omega\sb 1,3)\sp 2$ requires an inaccessible . Proc. Amer. Math. Soc. 111 (1991) 1105-1118. MR 1049849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Zoltán T. Balogh. On collectionwise normality of locally compact, normal spaces . Trans. Amer. Math. Soc. 323 (1991) 389-411. MR 989571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Stephen Watson. A construction of a Dowker space . Proc. Amer. Math. Soc. 109 (1990) 835-841. MR 1019285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] P. Komjáth. On second-category sets . Proc. Amer. Math. Soc. 107 (1989) 653-654. MR 976358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Patrick Dehornoy. Algebraic properties of the shift mapping . Proc. Amer. Math. Soc. 106 (1989) 617-623. MR 969519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Qi Feng. On weakly stationary sets . Proc. Amer. Math. Soc. 105 (1989) 727-735. MR 946635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Donald A. Martin and John R. Steel. A proof of projective determinacy . J. Amer. Math. Soc. 2 (1989) 71-125. MR 955605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Stevo Todorčević. Special square sequences . Proc. Amer. Math. Soc. 105 (1989) 199-205. MR 929410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Alan Dow. A separable space with no remote points . Trans. Amer. Math. Soc. 312 (1989) 335-353. MR 983872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Yoshihiro Abe. Weakly normal filters and the closed unbounded filter on $P\sb \kappa\lambda$ . Proc. Amer. Math. Soc. 104 (1988) 1226-1234. MR 935101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Andrzej Szymański. Some remarks on real-valued measurable cardinals . Proc. Amer. Math. Soc. 104 (1988) 596-602. MR 962835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Saharon Shelah and Lee Stanley. Weakly compact cardinals and nonspecial Aronszajn trees . Proc. Amer. Math. Soc. 104 (1988) 887-897. MR 964870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] A. Dow and T. J. Peters. Products and remote points: examples and counterexamples . Proc. Amer. Math. Soc. 104 (1988) 1296-1304. MR 969061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Hans-Dieter Donder, Peter Koepke and Jean-Pierre Levinski. Some stationary subsets of $\mathcal{P}(\lambda)$ . Proc. Amer. Math. Soc. 102 (1988) 1000-1004. MR 934882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Yo Matsubara. Variations of cub filter on $\mathcal{P}\sb \kappa\lambda$ . Proc. Amer. Math. Soc. 102 (1988) 1009-1017. MR 934884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] András Hajnal, Akihiro Kanamori and Saharon Shelah. Regressive partition relations for infinite cardinals . Trans. Amer. Math. Soc. 299 (1987) 145-154. MR 869404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Piotr Zakrzewski. The existence of universal invariant semiregular measures on groups . Proc. Amer. Math. Soc. 99 (1987) 507-508. MR 875389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] W. Mitchell. Applications of the covering lemma for sequences of measures . Trans. Amer. Math. Soc. 299 (1987) 41-58. MR 869398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Jan Tryba. Rowbottom-type properties and a cardinal arithmetic . Proc. Amer. Math. Soc. 96 (1986) 661-667. MR 826499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] A. Hajnal, I. Juhász and S. Shelah. Splitting strongly almost disjoint families . Trans. Amer. Math. Soc. 295 (1986) 369-387. MR 831204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 111 found      Go to page: 1 2 3 4